# SDR HALA0300697

- Difficulty date: August 6, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SPOILER BRACKET CRACKED.  REPAIRS IN WORK.  (M)
